# SDR DXTA200601336

- Difficulty date: April 8, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N715QS
- Make and model: Cessna 650
- Aircraft serial: 6507105
- Aircraft time: 4,737 hours, 3,628 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Arm
- Condition: Dirty
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER DEPARTURE.  CLEANED NOSE GEAR CENTERING ARM AND LUBED DUE TO BINDING IAW THE 650 MM CHAPTER 32-20-00.  PERFORMED GEAR RETRACTION OPS CHECK.  OPS CHECK NORMAL.
